Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 1, 2010, 1:51 AM CDT for 4 counties in Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2010, 1:51 AM CDT (06:51 UTC)
- Expired
- May 1, 2010, 2:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 9:09 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3037 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
354 WFUS54 KLZK 010651 TORLZK ARC001-085-095-117-010715- /O.NEW.KLZK.TO.W.0049.100501T0651Z-100501T0715Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 151 AM CDT SAT MAY 1 2010 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... EXTREME EAST CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS SOUTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS WEST CENTRAL MONROE COUNTY IN EASTERN ARKANSAS NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS * UNTIL 215 AM CDT * AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STUTTGART MUNICIPAL AIRPORT...MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... SLOVAK... TOLLVILLE... DE VALLS BLUFF... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. && LAT...LON 3494 9145 3475 9119 3451 9157 3465 9172 TIME...MOT...LOC 0651Z 229DEG 53KT 3468 9150 $$ 225
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 1, 12:22 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 1, 12:22 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1222 AM CDT SAT MAY 1 2010 .AVIATION... LINE OF STRONG CONVECTION ADVANCING ACROSS ARKANSAS AT THIS TIME. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD AS A SLOW MOVING COLD FRONT MOVES ACROSS THE STATE. VFR TO OCCASIONAL MVR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT IN AND NEAR THUNDERSTORM ACTIVITY WHERE IFR CONDITIONS WILL PREDOMINATE. && PREV DISCUSSION... /ISSUED 323 PM CDT FRI APR 30 2010/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT SCATTERED THUNDERSTORMS WERE DEVELOPING IN NORTHWEST ARKANSAS EARLY THIS AFTERNOON. THESE WILL PROGRESS INTO THE WESTERN COUNTIES THIS EVENING...WITH SEVERE WEATHER LIKELY. THE 18Z SOUNDING FROM LITTLE ROCK SHOWED PLENTY OF DRY AIR ALOFT. EVAPORATIVE COOLING WILL LEAD TO VERY LARGE HAIL POTENTIAL. ALSO...0-1KM HELICITY VALUES WERE OVER 250 M2/S2...WITH ROTATING UPDRAFTS AND ISOLATED TORNADOES POSSIBLE. THIS WILL EVOLVE INTO A HEAVY RAIN EVENT OVERNIGHT ACROSS CENTRAL/EASTERN ARKANSAS. ONE TO TWO INCH AMOUNTS AND LOCALLY MORE ARE IN THE FORECAST. RAIN WILL BE AHEAD OF A SLOW MOVING COLD FRONT IN THE PLAINS. A STORM SYSTEM ALONG THE FRONT WILL TRACK WELL TO THE NORTH...AND WILL NOT GIVE THE FRONT MUCH PUSH. THE FRONT MAY MAKE IT INTO NORTHWEST ARKANSAS BY SATURDAY MORNING...BUT WILL STALL THERE. A NEW STORM SYSTEM WILL FORM IN TEXAS ON SATURDAY AND WILL TRACK TO THE NORTHEAST ALONG THE FRONT. THERE MAY BE SOME LEFTOVER RAIN EARLY IN THE DAY...WITH SHOWERS/THUNDERSTORMS REDEVELOPING IN THE AFTERNOON AS THE SYSTEM ARRIVES. ONCE AGAIN...SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON/EVENING...WITH ISOLATED TORNADOES POSSIBLE. THERE IS A POTENTIAL FOR MORE HEAVY RAIN IN ABOUT THE SOUTHEAST HALF OF THE STATE SATURDAY NIGHT. THE STORM SYSTEM WILL DRAG THE FRONT THROUGH THE REGION...WITH THE FRONT EXITING SUNDAY MORNING. THERE MAY BE SOME LINGERING SHOWERS EARLY IN THE DAY ACROSS THE EAST...FOLLOWED BY SOME CLEARING LATER IN THE DAY. OVERALL...TWO TO FOUR INCHES OF RAIN IS EXPECTED FROM CENTRAL INTO EASTERN ARKANSAS THROUGH SATURDAY NIGHT. GIVEN THIS...A FLASH FLOOD WATCH REMAINS IN EFFECT. IT APPEARS THE NEAR TERM WILL END WITH DRY CONDITIONS ON MONDAY...AND SLIGHTLY COOLER/DRIER AIR. LONG TERM...TUESDAY THROUGH FRIDAY DRY AIR WILL BE OVER THE MID SOUTH THROUGH MOST OF THE LONG TERM PERIOD. THE UPPER LEVELS WILL NOTE GENERALLY A ZONAL FLOW. VERY LITTLE IN THE WAY OF MOISTURE IS NOTED. AN INCREASE IN MOISTURE IS INDICATED LATE IN THE PERIOD AS A COLD FRONT APPROACHES FROM THE NORTHWEST. INCLUDED A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE MAJORITY OF THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 73 53 75 / 80 40 10 10 CAMDEN AR 64 76 53 82 / 80 40 10 10 HARRISON AR 52 70 51 74 / 70 20 10 10 HOT SPRINGS AR 65 74 54 80 / 70 30 10 10 LITTLE ROCK AR 66 75 55 79 / 80 40 10 10 MONTICELLO AR 70 76 54 82 / 80 50 20 10 MOUNT IDA AR 61 73 49 80 / 70 20 10 10 MOUNTAIN HOME AR 54 71 49 74 / 70 20 10 10 NEWPORT AR 65 74 53 77 / 80 40 10 10 PINE BLUFF AR 65 76 55 81 / 80 50 20 10 RUSSELLVILLE AR 59 72 51 77 / 70 20 10 10 SEARCY AR 65 74 52 77 / 80 40 10 10 STUTTGART AR 66 75 56 80 / 80 50 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BAXTER- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-PIKE- PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. && SHORT TERM...58 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, May 1, 12:30 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1230 AM CDT SAT MAY 1 2010 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1230 AM CDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING COLD FRONT CONTINUES TO WORK ITS WAY ACROSS THE NATURAL STATE THIS MORNING. STRONG SOUTHERLY WINDS BROUGHT DEEP GULF MOISTURE INTO THE AREA AND THE RESULT WAS A LARGE NUMBER OF STRONG TO SEVERE THUNDERSTORMS. SOME OF THE STORMS WERE TORNADIC AND PRODUCED DAMAGE EARLIER FRIDAY NIGHT. WHILE TORNADOES REMAIN POSSIBLE ACROSS THE STATE THROUGH THE NIGHT...THE MAIN CONCERN WILL BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION...THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE OVER THE SAME AREA WITH HEAVY RAIN FALLING OVER THE SAME AREA. THE RESULT WILL BE WIDESPREAD FLASH FLOODING...ESPECIALLY OVER THE CENTRAL AND SOUTHERN PARTS OF THE STATE. AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS THIS MORNING AND AFTERNOON FOR UPDATES REGARDING THIS DEVELOPING SEVERE WEATHER SITUATION AS THE LATEST DATA IS ANALYZED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER WILL CONTINUE FOR SATURDAY AS AN AREA OF LOW PRESSURE DEVELOPS AND MOVES NORTHEAST ALONG THE STALLED FRONT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ARKANSAS AHEAD OF THIS FRONT AND LOW PRESSURE. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE...AS LARGE AMOUNTS OF INSTABILITY...AND STRONG WIND SHEAR WILL BE IN PLACE. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE...WITH THE POTENTIAL FOR ISOLATED TORNADOES CONTINUING. THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ACROSS THE EASTERN TWO THIRDS OF ARKANSAS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS SATURDAY. FLASH FLOODING WILL ALSO BECOME A THREAT SATURDAY AND SUNDAY AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF THIS STALLED FRONT. EXPECT RAINFALL AMOUNTS OF 2 TO 4 INCHES BY LATE SUNDAY NIGHT ACROSS A LARGE PORTION OF THE NATURAL STATE. LOCATIONS ACROSS THE EASTERN THIRD OF ARKANSAS...OR ALONG AND EAST OF A LINE FROM NEWPORT TO MONTICELLO...COULD SEE RAINFALL AMOUNTS OF 4 TO 6 INCHES BY THE TIME THE PRECIPITATION ENDS. LOCALIZED RIVER FLOODING WILL ALSO BECOME A CONCERN IN THE FOLLOWING DAYS AS A RESULT OF THE HEAVY RAINFALL EXPECTED. BREEZY WINDS WILL CONTINUE FOR SATURDAY...AS WINDS OF 15 TO 25 MPH WILL BE COMMON...WITH GUSTS TO NEAR 30 MPH POSSIBLE. THEREFORE...A LAKE WIND ADVISORY MAY BE NEEDED ONCE AGAIN SATURDAY. THE POTENTIAL FOR SEVERE WEATHER WILL ALSO PERSIST INTO SUNDAY AS THE FRONT SLOWLY PROGRESSES EAST ACROSS THE STATE. THE BEST POTENTIAL FOR SEVERE WEATHER SUNDAY WILL BE ACROSS THE EASTERN THIRD OF ARKANSAS. PRECIPITATION CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY AS THE FRONT PUSHES EAST OF ARKANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SUNDAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/56
In the hours before
Special weather statement, May 1, 12:30 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1230 AM CDT SAT MAY 1 2010 ARZ043>045-053>056-062-010600- CLARK-DALLAS-GRANT-HOT SPRING-JEFFERSON-LONOKE-PULASKI-SALINE- 1230 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CLARK...DALLAS...GRANT...HOT SPRING...JEFFERSON...LONOKE...PULASKI AND SALINE COUNTIES UNTIL 100 AM CDT... AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LONOKE TO WRIGHTSVILLE TO MALVERN MUNICIPAL AIRPORT TO 7 MILES NORTH OF GURDON...MOVING NORTHEAST AT 40 MPH. HAIL UP TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE TO THE VERY HEAVY RAIN. 62
Local storm report, May 1, 12:36 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1236 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG 2 SE BEEBE 35.05N 91.87W
04/30/2010 WHITE AR AMATEUR RADIO
SIGNIFICANT STRUCTURE DAMAGE AND TREES DOWN ALONG JONES
ROAD AND BROWN ROAD SOUTHEAST OF BEEBE.
&&
58Special weather statement, May 1, 12:50 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1250 AM CDT SAT MAY 1 2010 ARZ034-045>047-010630- LONOKE-MONROE-PRAIRIE-WOODRUFF- 1250 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR LONOKE...MONROE...PRAIRIE AND WOODRUFF COUNTIES UNTIL 130 AM CDT... AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF MCCRORY TO 9 MILES EAST OF DES ARC TO HAZEN...MOVING NORTHEAST AT 35 MPH. HAIL UP TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE TO THE VERY HEAVY RAIN. 62
Local storm report, May 1, 12:57 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1257 AM CDT SAT MAY 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 3 S THREE BROTHERS 36.41N 92.47W
04/30/2010 BAXTER AR TRAINED SPOTTER
SPOTTER REPORTS WINDS OVER 60 MPH...WITH TREES DOWNED.
0701 PM TORNADO CLEVELAND 35.42N 92.71W
04/30/2010 CONWAY AR COUNTY OFFICIAL
CONFIRMED TOUCHDOWN OF TORNADO NEAR CLEVELAND BY COUNTY
OFFICAL.
0803 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/30/2010 E1.00 INCH POPE AR AMATEUR RADIO
0806 PM TORNADO CENTER RIDGE 35.37N 92.57W
04/30/2010 CONWAY AR PUBLIC
HOUSE DESTROYED IN CENTER RIDGE AND THE SWEET HOME
BAPTIST CHURCH WAS DAMAGED.
0812 PM HAIL STORY 34.70N 93.52W
04/30/2010 E1.75 INCH MONTGOMERY AR LAW ENFORCEMENT
GOLF BALL SIZED HAIL FELL ON HIGHWAY 27.
0824 PM TORNADO CULPEPPER 35.50N 92.52W
04/30/2010 VAN BUREN AR LAW ENFORCEMENT
ARKANSAS STATE POLICE CONFIRMED TORNADO ON THE GROUND IN
CULPEPPER.
0829 PM TSTM WND DMG 4 SE TULL 34.40N 92.52W
04/30/2010 GRANT AR AMATEUR RADIO
TREES DOWN ON HIGHWAY 35 SOUTHEAST OF TULL.
0829 PM TORNADO WRIGHTSVILLE 34.61N 92.22W
04/30/2010 PULASKI AR LAW ENFORCEMENT
REPORTS OF DAMAGE ON 145TH STREET JUST OFF OF INTERSTATE
530...WITH TREES AND POWER LINES DOWN.
0848 PM TORNADO EAST END 34.55N 92.32W
04/30/2010 SALINE AR AMATEUR RADIO
NUMEROUS REPORTS OF HOME ENTRAPMENT BY ARKANSAS STATE
POLICE AND THE EAST END FIRE DEPARTEMENT.
0848 PM TORNADO COLLEGE STATION 34.70N 92.22W
04/30/2010 PULASKI AR LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN AT EXIT 5 ON
INTERSTATE 440.
0850 PM TORNADO EAST END 34.55N 92.32W
04/30/2010 SALINE AR AMATEUR RADIO
MAJOR GAS LEAK REPORTED IN THE FAIRVIEW AREA OF EAST END.
0852 PM TORNADO GALLOWAY 34.78N 92.13W
04/30/2010 PULASKI AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORTING TORNADO ON THE GROUND ON
INTERSTATE 440 JUST SOUTH OF GALLOWAY.
0854 PM TORNADO GALLOWAY 34.78N 92.13W
04/30/2010 PULASKI AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORTS INTERSTATE 40 BLOCKED NEAR
THE PULASKI AND LONOKE COUNTY LINES...JUST EAST OF
GALLOWAY.
0901 PM TORNADO SOUTH BEND 34.85N 92.05W
04/30/2010 LONOKE AR FIRE DEPT/RESCUE
TORNADO DAMAGE WAS REPORTED TO HAVE STARTED JUST SOUTH OF
HIGHWAY 294 AND MOVED NORTHEAST. THE DAMAGE PATH IS 4
MILES LONG AND IS A QUARTER OF A MILE WIDE. NUMEROUS
MOBILE HOMES WERE DESTROYED ALONG WITH A FEW WELL BUILT
HOMES. ALL INFORMATION IS PRELIMINARY AND BASED ON
INFORMATION RELAYED TO THE NWS FROM THE SOUTH BEND FIRE
DEPT.
0927 PM TORNADO FOX 35.78N 92.30W
04/30/2010 STONE AR PUBLIC
REPORTS OF HOMES DAMAGED IN FOX.
0933 PM TSTM WND DMG 2 SE BEEBE 35.05N 91.87W
04/30/2010 WHITE AR AMATEUR RADIO
SIGNIFICANT STRUCTURE DAMAGE AND TREES DOWN ALONG JONES
ROAD AND BROWN ROAD SOUTHEAST OF BEEBE.
1010 PM FUNNEL CLOUD EAST END 34.55N 92.32W
04/30/2010 SALINE AR AMATEUR RADIO
FUNNEL CLOUD REPORTED ALONG HIGHWAY 167.
1018 PM FLASH FLOOD SEARCY 35.24N 91.73W
04/30/2010 WHITE AR EMERGENCY MNGR
RAY STREET IN SEARCY IS FLOODED.
1026 PM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
04/30/2010 PULASKI AR BROADCAST MEDIA
THE INTERSECTION OF PERCY MACHIN AND PERSHING IS FLOODED.
1045 PM TSTM WND DMG 2 WNW PRINCETON 33.99N 92.67W
04/30/2010 DALLAS AR LAW ENFORCEMENT
TREES AND POWER LINES DOWNED.
1046 PM TORNADO 1 N WELDON 35.46N 91.23W
04/30/2010 JACKSON AR TRAINED SPOTTER
REPORTS OF DAMAGE IN SCHOFFNER WITH TREES AND POWER LINES
DOWNED.
1055 PM TSTM WND DMG CARTHAGE 34.07N 92.56W
04/30/2010 DALLAS AR LAW ENFORCEMENT
TREES BLOCKING ROAD WEST OF CARTHAGE
1140 PM HAIL FITZHUGH 35.35N 91.32W
04/30/2010 E1.00 INCH WOODRUFF AR AMATEUR RADIO
&&
58Special weather statement, May 1, 1:41 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 141 AM CDT SAT MAY 1 2010 ARZ016-025-033-010710- INDEPENDENCE-JACKSON-WHITE- 141 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR INDEPENDENCE...JACKSON AND WHITE COUNTIES UNTIL 210 AM CDT... AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCRAE...MOVING NORTHEAST AT 55 MPH. HAIL TO PENNY SIZE...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE TO THE VERY HEAVY RAIN. 62
Special weather statement, May 1, 1:48 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 148 AM CDT SAT MAY 1 2010 ARZ045>047-057-010720- ARKANSAS-LONOKE-MONROE-PRAIRIE- 148 AM CDT SAT MAY 1 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ARKANSAS...LONOKE...MONROE AND PRAIRIE COUNTIES UNTIL 220 AM CDT... AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STUTTGART MUNICIPAL AIRPORT...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM HAS SHOWN BROAD ROTATION ALOFT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK 225
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott | 30 min |
| Apr 30, 7:03 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 42 min |
| Apr 30, 7:08 PM CDT | Tornado Warning | LZK | Conway, Pope, Van Buren, Yell | 52 min |
| Apr 30, 7:40 PM CDT | Tornado Warning | LZK | Stone, Van Buren | 65 min |
| Apr 30, 7:41 PM CDT | Tornado Warning | LZK | Grant, Pulaski, Saline | 49 min |
| Apr 30, 7:42 PM CDT | Tornado Warning | LZK | Stone, Van Buren | 63 min |
| Apr 30, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Scott, Yell | 43 min |
| Apr 30, 7:49 PM CDT | Tornado Warning | LZK | Conway, Van Buren | 41 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 39 min |
| Apr 30, 8:01 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 44 min |
| Apr 30, 8:23 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 37 min |
| Apr 30, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Logan, Montgomery, Perry, Pope and 2 more | 51 min |
| Apr 30, 8:27 PM CDT | Tornado Warning | LZK | Fulton, Izard, Sharp, Stone | 21 min |
| Apr 30, 8:33 PM CDT | Tornado Warning | LZK | Cleburne, Stone, Van Buren | 42 min |
| Apr 30, 8:37 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 23 min |
| Apr 30, 8:40 PM CDT | Tornado Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 35 min |
| Apr 30, 8:44 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 31 min |
| Apr 30, 8:46 PM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson | 44 min |
| Apr 30, 8:57 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 48 min |
| Apr 30, 9:10 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry, Pope, Saline, Yell | 22 min |
| Apr 30, 9:14 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren | 46 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 31 min |
| Apr 30, 9:18 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Sharp, Stone | 57 min |
| Apr 30, 9:23 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Saline | 37 min |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 45 min |
| Apr 30, 9:37 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 38 min |
| Apr 30, 9:41 PM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring | 49 min |
| Apr 30, 9:43 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Saline and 1 more | 32 min |
| Apr 30, 9:45 PM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone, Van Buren and 1 more | 3 hr |
| Apr 30, 9:46 PM CDT | Tornado Warning | LZK | Independence, Jackson, White, Woodruff | 44 min |
| Apr 30, 9:51 PM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:55 PM CDT | Tornado Warning | LZK | Grant, Pulaski, Saline | 50 min |
| Apr 30, 10:12 PM CDT | Tornado Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Ouachita | 48 min |
| Apr 30, 10:12 PM CDT | Tornado Warning | LZK | Conway, Garland, Montgomery, Perry, Pulaski, Saline and 1 more | 18 min |
| Apr 30, 10:25 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 3 hr |
| Apr 30, 10:27 PM CDT | Tornado Warning | LZK | Independence, Jackson, White, Woodruff | 48 min |
| Apr 30, 10:27 PM CDT | Tornado Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Pulaski, Saline | 48 min |
| Apr 30, 10:55 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 50 min |
| Apr 30, 11:01 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring | 2 hr |
| Apr 30, 11:28 PM CDT | Tornado Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 32 min |
| Apr 30, 11:38 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, White, Woodruff | 37 min |
| Apr 30, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita, Saline | 44 min |
| Apr 30, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 34 min |
| May 1, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 36 min |
| May 1, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 25 min |
| May 1, 12:43 AM CDT | Flash Flood Warning | LZK | Lonoke, Pulaski, Saline | 3 hr |
| May 1, 1:02 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 43 min |
| May 1, 1:25 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 3 more | 3 hr |
| May 1, 1:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring | 3 hr |
| May 1, 2:09 AM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 30 min |
| May 1, 3:50 AM CDT | Areal Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline | 4 hr |
| May 1, 4:21 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 3 hr |
| May 1, 4:23 AM CDT | Areal Flood Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 4 hr |
| May 1, 4:27 AM CDT | Areal Flood Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson, Ouachita and 1 more | 4 hr |
| May 1, 9:57 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 48 hr |
| May 1, 10:02 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 4 days |
| May 1, 11:27 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 48 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 38 min |
| May 1, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 39 min |
| May 1, 5:50 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 40 min |
| May 1, 6:19 PM CDT | Tornado Warning | LZK | Clark, Dallas, Ouachita | 41 min |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 38 min |
| May 1, 6:28 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Drew | 47 min |
| May 1, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 46 min |
| May 1, 6:36 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 24 min |
| May 1, 6:37 PM CDT | Tornado Warning | LZK | Garland, Perry, Pulaski, Saline | 38 min |
| May 1, 6:42 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 48 min |
| May 1, 6:44 PM CDT | Tornado Warning | LZK | Faulkner, Pulaski | 46 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.